# SDR 372PA0011

- Difficulty date: August 3, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 32,772 hours, 25,814 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE INTERMITTENTLY INOP, T/S SYSTEM.  NO FAULTS FOUND ON A/T BITE TEST & SERVO/LRU'S.  OPS CHECK OK, REF TO MM 22-04-10.
